# SDR AALA201710319064

- Difficulty date: October 16, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 21,270 hours, 17,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 19065282001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT MAIN CABIN RIGHT HAND REINFORCEMENT STRUCTURE AT FR 84, BETWEEN Y280 AND Y1150. REPLACED FLOOR SUPPORT.
